Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 26, NWS Little Rock, AR

December 23, 20154 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Dec 23, 2015, 5:43 AM CST for 4 counties in Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 5:43 AM CST (11:43 UTC)
Expired
Dec 23, 2015, 6:15 AM CST
In force
32 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Conway County, AR, Pope County, AR, Searcy County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 91 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1803 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

577 
WFUS54 KLZK 231143
TORLZK
ARC029-115-129-141-231215-
/O.NEW.KLZK.TO.W.0026.151223T1143Z-151223T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
543 AM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTH CENTRAL SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
  EAST CENTRAL POPE COUNTY IN CENTRAL ARKANSAS...
  NORTH CENTRAL CONWAY COUNTY IN CENTRAL ARKANSAS...

* UNTIL 615 AM CST
    
* AT 542 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR HECTOR...OR 19 MILES NORTHEAST OF
  RUSSELLVILLE...MOVING NORTHEAST AT 45 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  DABNEY AROUND 600 AM CST. 
  WOOLUM AROUND 610 AM CST. 
  CLINTON AND ROCKY HILL AROUND 615 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RUPERT...ALREAD...CHIMES...CRABTREE...MOUNTAIN MAN TRAILHEAD...DENNARD...
APPLETON...BOTKINBURG...BROCK CREEK CAMPGROUND AND SCOTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3537 9290 3548 9303 3586 9263 3564 9239
TIME...MOT...LOC 1142Z 228DEG 39KT 3547 9289 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

62
2 follow-up statements
290 
WWUS54 KLZK 231155
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
555 AM CST WED DEC 23 2015

ARC029-115-231204-
/O.CAN.KLZK.TO.W.0026.000000T0000Z-151223T1215Z/
POPE AR-CONWAY AR-
555 AM CST WED DEC 23 2015

...THE TORNADO WARNING FOR EAST CENTRAL POPE AND NORTH CENTRAL CONWAY
COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3564 9239 3547 9282 3554 9282 3563 9280
      3586 9263
TIME...MOT...LOC 1154Z 223DEG 48KT 3557 9275 

$$

ARC129-141-231215-
/O.CON.KLZK.TO.W.0026.000000T0000Z-151223T1215Z/
VAN BUREN AR-SEARCY AR-
555 AM CST WED DEC 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR
NORTHWESTERN VAN BUREN AND SOUTH CENTRAL SEARCY COUNTIES...
    
AT 554 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DABNEY...OR 16 MILES WEST OF CLINTON...MOVING
NORTHEAST AT 55 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  WOOLUM AROUND 605 AM CST. 
  ROCKY HILL AROUND 610 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RUPERT...ALREAD...CHIMES...CRABTREE...DENNARD...BOTKINBURG AND BROCK CREEK
CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

&&

LAT...LON 3564 9239 3547 9282 3554 9282 3563 9280
      3586 9263
TIME...MOT...LOC 1154Z 223DEG 48KT 3557 9275 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62
328 
WWUS54 KLZK 231157
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
557 AM CST WED DEC 23 2015

ARC129-141-231215-
/O.CON.KLZK.TO.W.0026.000000T0000Z-151223T1215Z/
VAN BUREN AR-SEARCY AR-
557 AM CST WED DEC 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR
NORTHWESTERN VAN BUREN AND SOUTH CENTRAL SEARCY COUNTIES...
        
AT 557 AM CST...A CONFIRMED TORNADO WAS LOCATED NEAR DABNEY...OR 15
MILES WEST OF CLINTON...MOVING NORTHEAST AT 45 MPH.

HAZARD...DAMAGING TORNADO. 

SOURCE...RADAR CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  WOOLUM AROUND 610 AM CST. 
  CLINTON AND ROCKY HILL AROUND 615 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RUPERT...ALREAD...CHIMES...CRABTREE...DENNARD...BOTKINBURG AND BROCK CREEK
CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3564 9239 3547 9282 3554 9282 3563 9280
      3586 9263
TIME...MOT...LOC 1157Z 228DEG 38KT 3558 9273 

TORNADO...OBSERVED
HAIL...<.75IN

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 23, 2:17 AM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Dec 23, 2:17 AM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 AM CST WED DEC 23 2015

.SHORT TERM...TODAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS ARE LIFTING NE ACROSS WRN AND SRN SECTIONS
OF THE CWA EARLY THIS MORNING AS MOISTURE LIFTS NORTH OVER A WARM
FRONT ALSO LIFTING NORTH. THIS ACTIVITY HAS REMAINED SUB-SVR SO FAR
THIS MORNING AS IT MOVES SLOWLY INTO CENTRAL SECTIONS OF THE STATE.
HOWEVER...THERE REMAINS SOME POTENTIAL FOR A FEW SVR STORMS ACROSS
THE THE WEST AND SOUTH. THE PRIMARY THREAT EXPECTED THIS MORNING
WILL BE LARGE HAIL...THOUGH THERE IS SIGNIFICANT LOW LEVEL SHR THAT
AN ISOLATED TORNADO COULD BE SEEN ACROSS THE EXTREME SW IF ANY STORM
COULD BECOME SFC BASED. HOWEVER...THE LOW LEVEL INVERSION MAY
PREVENT MOST STORMS FROM BECOMING SFC BASED UNTIL LATER THIS MORNING.

AFTER SUNRISE...THE WARM FRONT WILL LIFT NORTH OF MOST OF THE
AREA...AND AN UPPER LEVEL SHORTWAVE WILL LIFT NE OVER THE STATE BY
THIS AFTERNOON. SHRA/TSRA WILL CONTINUE TO DEVELOP...WITH INCREASING
TEMPS AND SFC BASED INSTABILITY. AS A RESULT...THE THREAT FOR SVR
WX WILL INCREASE AHEAD OF THE SFC TROUGH AXIS...OR OVER A GOOD
PORTION OF THE CWA. THE LOW LEVEL SRH VALUES WILL DECREASE SOME
LATER THIS MORNING AND THIS AFTERNOON...BUT THIS WILL BE ACCOMPANIED
BY THE INCREASED CAPE AND STEEPER LOW AND MID LEVEL LAPSE RATES.
WHILE LARGE HAIL AND DAMAGING WINDS WILL BECOME THE PRIMARY THREATS
WITH THE STRONGEST STORMS...THE INCREASED CAPE AND STEEPER LOW LEVEL
LAPSE RATES MAY BE ENOUGH TO OVERCOME THE DECREASED LOW LEVEL
SRH...KEEPING THE THREAT FOR TORNADOES IN PLACE...ESPECIALLY ACROSS
THE SERN THIRD OF THE CWA.

THROUGHOUT THE AFTERNOON HRS...THE GREATEST SVR WX THREAT WILL SHIFT
EAST OVER TIME...WITH ALL BUT THE SERN SECTIONS OF THE CWA SEEING A
DECREASED SVR THREAT AND POTENTIAL FOR SHRA/TSRA. AFTER 00Z
TONIGHT...MOST ACTIVITY SHOULD BE EAST OF THE CWA AS A COLD FRONT
DROPS SE THROUGH MOST OF THE STATE...WITH CHANCES FOR PRECIP LOW FOR
THE REST OF TONIGHT.

LOOKS LIKE MUCH OF THU WILL REMAIN DRY...WITH JUST SOME SMALL
CHANCES FOR PRECIP ACROSS THE FAR SERN COUNTIES. THIS DRY PERIOD
WILL BE SHORT LIVED AS THE COLD FRONT THAT MOVES THROUGH TONIGHT
LIFTS BACK NORTH ON CHRISTMAS DAY. THIS WILL RESULT IN SHRA/TSRA
RETURNING TO THE FORECAST FOR MUCH OF CHRISTMAS. A POTENT STORM
SYSTEM WILL APPROACH THE STATE FROM THE SW ON SAT...WITH SHRA/TSRA
CONTINUING THROUGH THE END OF THE SHORT TERM. LOOKS LIKE THE AXIS
OF HEAVIEST RAINFALL AND BEST CHANCES FOR PRECIP WILL SHIFT TO THE
NWRN SECTIONS OF THE CWA FOR LATE SAT INTO SAT NIGHT. PRECIP CHANCES
WILL PERSIST INTO THE LONG TERM PERIOD AS THIS STRONG STORM SYSTEM
SLOWLY LIFTS NE OVER THE REGION.

&&

.LONG TERM...SUNDAY THROUGH TUESDAY

SOUTHWEST FLOW WILL BE OVER THE CENTRAL U.S. TO BEGIN THE PERIOD
WITH AN UPPER LOW OVER WEST TEXAS. BY MONDAY THE UPPER LOW WILL MOVE
TO EASTERN OKLAHOMA AND TO NORTHERN ILLINOIS BY MONDAY NIGHT.
ANOTHER UPPER TROUGH...IN THE ROCKIES TUESDSAY MORNING...WILL MOVE
INTO THE PLAINS LATE TUESDAY.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE AREA SUNDAY WITH A
FRONT STALLED OVER ARKANSAS. CHANCES FOR SHOWERS WILL DECREASE
MONDAY AS THE UPPER LOW MOVES NORTH OF ARKANSAS...AND PUSHES THE
FRONT EAST OF THE STATE. DRY CONDITIONS ARE EXPECTED MONDAY NIGHT
THROUGH TUESDAY WITH HIGH PRESSURE AND DRIER AIR SETTLING OVER THE
AREA. TEMPERATURES WILL BE COOLER MONDAY AND TUESDAY AFTER ABOVE
NORMAL TEMPERATURES ON SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  44  65  47 /  70  10  10  20
CAMDEN AR         76  51  73  55 /  60  10  10  40
HARRISON AR       67  41  62  39 /  50  10  10  10
HOT SPRINGS AR    73  47  69  51 /  50  10  10  30
LITTLE ROCK   AR  74  48  69  51 /  70  10  10  30
MONTICELLO AR     75  55  73  59 /  80  20  10  40
MOUNT IDA AR      72  44  69  48 /  50  10  10  30
MOUNTAIN HOME AR  70  41  63  41 /  60  10  10  10
NEWPORT AR        72  45  66  48 /  80  20  10  20
PINE BLUFF AR     75  51  71  53 /  70  20  10  40
RUSSELLVILLE AR   72  45  68  45 /  50  10  10  20
SEARCY AR         72  45  66  49 /  70  10  10  30
STUTTGART AR      74  49  69  52 /  80  20  10  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...62 / LONG TERM...51
Hazardous weather outlook, Dec 23, 5:00 AM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST WED DEC 23 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
MORNING HOURS. SOME OF THE STORMS COULD BE SEVERE IN SOUTHWEST AND
WESTERN ARKANSAS EARLY THEN THE SEVERE THREAT WILL PROGRESS TO
CENTRAL FOR MID MORNING...AND THEN EAST ARKANSAS FOR LATE MORNING
AND EARLY AFTERNOON. HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. ONLY A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE EAST
FOR OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL STALL ACROSS SOUTH ARKANSAS THURSDAY...BUT THEN
LIFT BACK NORTH CHRISTMAS DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL RETURN TO THE FORECAST...ALONG WITH HEAVY RAINFALL
THROUGH EARLY SATURDAY.

A STRONG STORM SYSTEM WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION
OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS CONTINUING.
MULTIPLE ROUNDS OF RAINFALL WILL BE POSSIBLE THROUGH EARLY NEXT
WEEK...WITH SEVERAL INCHES OF RAINFALL EXPECTED. AS A RESULT...THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL BE INCREASING
OVER TIME. THIS STORM SYSTEM COULD ALSO BRING ANOTHER ROUND OF
SEVERE WEATHER.

OF COURSE...THERE ARE A LOT OF DETAILS IN THIS FORECAST THAT ARE
SUBJECT TO CHANGE...ESPECIALLY THIS COMING WEEKEND. AS A
RESULT...REFER TO THE LATEST FORECASTS OVER THE NEXT SEVERAL DAYS
AS THESE DETAILS BECOME MORE CLEAR OVER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO POTENTIAL SEVERE
WEATHER.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Dec 23, 4:17 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 AM CST WED DEC 23 2015

ARZ012-021-030-231100-
JOHNSON AR-NEWTON AR-LOGAN AR-
417 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTH CENTRAL LOGAN...
NEWTON AND SOUTHERN BOONE COUNTIES UNTIL 500 AM CST...

AT 416 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CASS TO
NEAR DENNING TO RATCLIFF...AND MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...PARIS...JASPER...LAMAR...SUBIACO...HARTMAN...SCRANTON...
RATCLIFF...TOKALON...UPPER BUFFALO WILDERNESS AREA...DEVILS KNOB...
WALNUT...HINKLE...ROSETTA...PRUITT...LOST VALLEY STATE PARK...SPADRA...
ERBIE...WOODLAND AND HOYT.

LAT...LON 3612 9307 3587 9315 3537 9342 3521 9395
      3523 9392 3532 9391 3531 9381 3542 9380
      3536 9375 3538 9371 3577 9369 3576 9352
      3588 9352 3597 9345 3608 9344 3608 9348
      3612 9348
TIME...MOT...LOC 1016Z 229DEG 44KT 3569 9371 3542 9381 3531 9387

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:12 AM CSTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 20 more14 hr
Dec 23, 4:17 AM CSTSpecial Weather StatementLZKJohnson, Newton43 min
Dec 23, 4:31 AM CSTSevere Thunderstorm WarningLZKLogan, Scott, Yell29 min
Dec 23, 4:56 AM CSTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more34 min
Dec 23, 5:29 AM CSTSevere Thunderstorm WarningLZKBaxter, Conway, Marion, Pope, Searcy, Stone and 1 more46 min
Dec 23, 6:07 AM CSTSevere Thunderstorm WarningLZKLogan, Polk, Scott, Yell38 min
Dec 23, 6:18 AM CSTSpecial Weather StatementLZKFulton, Izard, Stone27 min
Dec 23, 6:23 AM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell37 min
Dec 23, 6:33 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Stone27 min
Dec 23, 6:57 AM CSTTornado WarningLZKFulton, Izard, Sharp48 min
Dec 23, 7:00 AM CSTSpecial Weather StatementLZKMontgomery45 min
Dec 23, 7:17 AM CSTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Montgomery, Perry and 4 more28 min
Dec 23, 7:39 AM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 3 more51 min
Dec 23, 8:10 AM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more35 min
Dec 23, 8:29 AM CSTSpecial Weather StatementLZKGarland, Pike46 min
Dec 23, 8:37 AM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Fulton, Independence, Izard, Sharp and 2 more38 min
Dec 23, 9:16 AM CSTSevere Thunderstorm WarningLZKFulton, Sharp14 min
Dec 23, 9:46 AM CSTSpecial Weather StatementLZKFaulkner44 min
Dec 23, 10:15 AM CSTSpecial Weather StatementLZKClark, Grant, Hot Spring45 min
Dec 23, 10:51 AM CSTSpecial Weather StatementLZKJefferson, Lonoke24 min
Dec 23, 11:00 AM CSTSevere Thunderstorm WarningLZKFaulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more45 min
Dec 23, 11:39 AM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff36 min
Dec 23, 11:53 AM CSTTornado WarningLZKLonoke, Prairie, White, Woodruff37 min
Dec 23, 12:20 PM CSTTornado WarningLZKJackson, White, Woodruff25 min
Dec 23, 12:23 PM CSTSpecial Weather StatementLZKJackson22 min
Dec 23, 12:50 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff40 min
Dec 23, 12:52 PM CSTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie, Pulaski53 min
Dec 23, 1:19 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff26 min
Dec 23, 1:24 PM CSTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie36 min
Dec 23, 1:45 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff45 min
Dec 23, 3:18 PM CSTSevere Thunderstorm WarningLZKDesha, Drew42 min
Dec 23, 3:23 PM CSTTornado WarningLZKDesha, Drew37 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.